Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Azilect & Melatonin


  • Please log in to reply
1 reply to this topic

#1 omalley

omalley

    Advanced Member

  • Members
  • PipPipPip
  • 34 posts

Posted 31 December 2011 - 01:02 PM

Is there any issue taking melatonin supplements (non prescription) with Azilect? I am having some minor sleep issues and have always been a good sleeper in the past. Age 65, PD diagnosed 4 years ago and began Azilect. Added Sinemet 8 months ago. Also taking Isradipine for past 3 years.

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 4,753 posts
  • LocationUniversity of Florida

Posted 01 January 2012 - 09:42 AM

I will post this for you as we have little information on melatonin and bad interactions with PD meds. In general the patients that I have taken care of have not reported side effects with the combinations you mention. You may consider a sleep study and a specific diagnosis of your sleep problem. Usually these issues are very addressable in PD and a good nights sleep can make the next day a lot better!
Michael S. Okun, M.D.
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users